Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

B12 too high side effects

Premium Questions

Dr.  Rakesh Madhyastha MD

I am having B12 deficiency its 160. doctor suggested me to take meganeuron daily for 3 months and 10 B12 injection . So is there any side effects of taking injections with the... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr. Vaibhav Gandhi MD

everyday and B12 tablets 1500 mg. B12 I tool for 20 days regularly and now I take one tablet once a week. I have been advised to take this dosage for 12 months Could this be due to AZARON... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)
Dr. Lilit Baghdasaryan MD

What are the side effects of using metoprol, I have an irrreguralar heart beat, and high blood presser. ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr. Ilir Sharka MD

I need to speak to a Md who is knowledgeable in holistic cures for high blood pressure and the side effects of Benicar 20 mg ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Panagiotis Zografakis MD

side effect of taking Carbamazepine? If so, how much can I expect it to impact my BG level? My daily ... Zyprexa , and have Bipolar disorder . We study 15,485 people who have side effects while... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)

Public Forum Discussions

Dr.  Shinas Hussain MD

Diagnosed recently with iron and B12 deficiency. Internal Med doctor prescribed over the counter Iron pills every other day. Over the past week I have increased high iron food intake along with iron ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Vaishali Hebbar MD

i am 22yrs old and 5-7ht and my weight is 45kg. i have very low vitamin b12. doctor has advised me to take10 vitcofol injections. is is safe.does it has any side effects? ... View answer

Answered by : Dr. Vaishali Hebbar ( General & Family Physician)
Dr.  Olsi Taka MD

I have pernious anemia, i have my injections of B12 every 3months. In the last year i have noticed that i have numbness in my big toes and fingers i also have alot of pain in my left shoulder which causes ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. Panagiotis Zografakis MD

I had a b12 injection and later that evening became very dizzy and week. When I went to bed a few ... still feel off balance and feverish. Could the b12 injection be the cause? I ve had... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. KRUNAL MODI MD

I recently was told by my dr I have extremely low vitamin b12 and vitamin d levels. I have to get 6 ... to be concerned about side effects from the adderal or marijuana? ... View answer

Answered by : Dr. KRUNAL MODI ( General & Family Physician)

Mobile Questions and Answers

Dr.    Mohammed Taher Ali MD

Due to the high salt content water retention & edema in the body can occur. Maida is the portion of flour which do not contain enough vitamins and nutrients so nutritional deficiencies can occur! Choice is yours!

Dr.  Krunal Modi MD

Hello, Welcome. There are certain side effects but not found in all the users. They are hormonal imbalance, high sugars in diabetics, lethargy, depression, fatty liver and liver injury, muscle tissue...

Dr.  Krunal Modi MD

Hello, Welcome to HCM. When taken by mouth in high doses, creatine is POSSIBLY UNSAFE. There is some concern that it could harm the kidney, liver, or heart function. However, a connection between high doses...